# SDR 2006UALA01435

- Difficulty date: July 19, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 57,730 hours, 9,421 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV TANK EXHAUST VENT OUTLET SKIN HAS CORROSION DAMAGE. REMOVED ALL DAMAGE AND FABRICATED A REPAIR DOUBLER-FILLER AND INSTALLED.
